MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Entrant VR; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) Entrant VR; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number CDVRA300Q
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device delivered high voltage therapy during episodes of a non-ventricular arrhythmia.Abbott technical support was contacted and recommended reprogramming, which was anticipated to resolve the event.The patient was stable and there were no adverse consequences.

Brand Name
Entrant VR
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50085153
Report Number2017865-2026-15965
Device Sequence Number13341688
Product Code NIK
UDI-Device Identifier05415067032836
UDI-Public(01)05415067032836(10)P000246572(17)271130
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDVRA300Q
Device Catalogue NumberCDVRA300Q
Device Lot NumberP000246572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown